# SDR A6WA202110017892

- Difficulty date: August 25, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005143
- Part serial: NSN
- Condition: Dented
- Location: Fs 634
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH CREASE ON AFT FUSELAGE SKIN AT FS634.00 AND S25L.   ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED DOUBLER REPAIR TO THE AFT FUSELAGE SKIN AT FS634.00 AND S25L. DENT DIMENSION L = 0.500Ï¿½ X W = 0.400Ï¿½ X D = 0.018Ï¿½. CUTOUT DIMENSIONS L= 1.600Ï¿½ X W = 0.750Ï¿½. FABRICATED DOUBLER DIMENSIONS L = 6.700Ï¿½ X W = 5.650Ï¿½ FROM 0.063Ï¿½ CLAD ALUMINUM. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA #  AWAC-CRJ253-01663 REV IR DATED 8/19/2021.
